Issue Date | Title | Author(s) | Relation | scopus | WOS | Fulltext/Archive link |
1995 | A Residue Map and Its Applications to Some One Dimensional Rings | Huang, I-Chiau | Proc. Amer. Math. Soc. 123(8), 2369-2372 | | | |
- | Algebraic Structures of Bernoulli Numbers and Polynomials | Huang, I-Chiau | Preprint, arXiv:1005.0177 | | | |
2012 | Algebraic Structures of Bernoulli Numbers and Polynomials | Huang, I-Chiau | arXiv:1005.0177 | | | |
2012 | Algebraic Structures of Euler Numbers | Huang, I-Chiau | Proc. Amer. Math. Soc. 140(9), 2945-2952 | | | |
2000 | An Explicit Construction of Residual Complexes | Huang, I-Chiau | J. Algebra 225(2), 698-739 | | | |
1997 | Applications of Residues to Combinatorial Identities | Huang, I-Chiau | Proc. Amer. Math. Soc. 125(4), 1011-1017 | | | |
1999 | Bernoulli Numbers and Polynomials via Residues | Huang, I-Chiau; Huang, Su-Yun | J. Number Theory 76(2), 178-193 | | | |
2010 | Changes of Parameters for Generalized Power Series | Huang, I-Chiau | COMMUNICATIONS IN ALGEBRA 38(7), 2480-2498 | | | |
2001 | Cohomology of Projective Space Seen by Residual Complexes | Huang, I-Chiau | Trans. Amer. Math. Soc. 353(8), 3097-3114 | | | |
2006 | Cohomology of Vector Bundles from a Double Cover of the Projective Plane | Huang, I-Chiau | Osaka J. Math. 43(3), 557-579 | | | |
1995 | Constructions of Artinian Modules | Huang, I-Chiau | Communications in Algebra 23(1), 5025-5030 | | | |
2012 | Continuous Homomorphisms and Rings of Injective Dimension One | Chang, Shou-Te; Huang, I-Chiau | MATHEMATICA SCANDINAVICA 110, 181-197 | | | |
2014 | Finitely Continuous Differentials on Generalized Power Series | Huang, I-Chiau | Mathematica Slovaca 64(2), 267-280 | | | |
2002 | Inverse Relations and Schauder Bases | Huang, I-Chiau | Journal of Combinatorial Theory, Series A 97(2), 203-224 | | | |
2009 | Method of Generating Differentials | Huang, I-Chiau | Advances in Combinatorial Mathematics (Berlin Heidelberg : Springer-Verlag) | | | |
2007 | Module Structure of an Injective Resolution | Huang, I-Chiau; Chan, C. -Y. Jean | COMMUNICATIONS IN ALGEBRA 35(11), 3717-3750 | | | |
1995 | Pseudofunctors on Modules with Zero Dimensional Support | Huang, I-Chiau | Mem. Amer. Math. Soc. 114(548) | | | |
2015 | Residual Complex on the Tangent Cone of a Numerical Semigroup Ring | Huang, I-Chiau | Acta Math. Vietnam. 40(1) | | | |
2002 | Residue Methods in Combinatorial Analysis | Huang, I-Chiau | Local Cohomology and its Applications, Lecture Notes in Pure and Appl. Math. (New York : Marcel Dekker) | | | |
2003 | Residues for Akizuki's One-dimensional Local Domain | Huang, I-Chiau; Lin, Jan-Li | Proc. Amer. Math. Soc. 131(7), 2015-2020 | | | |